Paracetamol suspension for Babies and Young Children 3 Months - 6 Years
For the gentle relief of pain and fever in common childhood illnesses such as: Teething, Earaches, Headaches, Sore Throat, Common Cold, Viral Infections, Vaccination Reactions
Prolonged or excessive use can be harmful. Do not use for more than 48 hours except on Doctors advice. Keep Medicine secure when not in use. Shake well.
3 -12 months (Average Weight 4.0-8.0kg) - 2.5 to 5 mL 1 - 3 years (Average Weight 8.0-10.5kg) - 5 to 7.5ml 3 - 6 years (Average Weight 10.5-16.0kg) - 7.5 to 10ml.
Always read the label. Use as directed. If symptoms persist see your healthcare professional.
Each 5mL contains Paracetamol 120mg
Free from Alcohol, Aspirin and sugar